MathSciNet Relay Station
MathSciNet bibliographic data
MR1416093 (98c:46051) 46E15
Kenderov, P. S.; Moors, W. B.; Sciffer, Scott Norm attaining functionals on $C(T)$. Proc. Amer. Math. Soc. 126 (1998), no. 1, 153–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement